MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120306
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, via a healthcare professional, that a galaxy g3 xsft 3mm x 6cm (glx120306/ 1042541s) was used for an endovascular embolization procedure.During the procedure, the user reported resistance/friction-during advancing the coil through an excelsior sl-10 microcatheter (stryker).The event was initially reported as such, ¿the physician felt strong resistance during advancing 3x6 coil through excelsior sl-10 m/c.¿ there were no reports of patient harm.Additional information was received on 25-sep-2025.Summary: regarding whether the event resulted in a procedural delay that could be considered clinically significant, it was reported ¿the procedure was delayed.(m/c re-selection & coiling).¿ resistance was first encountered during device advancement.Regarding where the resistance was felt, it was reported ¿the coil failed to enter through m/c.Please check the inside of the catheter.It is said that the coil product is broken.Coil cut off).¿ regarding whether other devices were successfully used with the microcatheter prior to or after the encountered resistance, it was reported, ¿several coils used (g3 coil & tetra coil) used 5th time.¿ regarding whether it was necessary to remove or replace the microcatheter, it was reported, ¿the product was not used because the coil was stuck in the m/c.Another same size m/c (excelsior sl-10).¿ the target vessel was the paraclinoid segment of the internal carotid artery (ica).Information regarding relevant vessel characteristics was not provided.Regarding whether the device appeared damaged, it was stated, ¿when entering the m/c for the 5th coil use, the coil cannot enter and is stuck in the m/c hub to m/c proximal part.¿ regarding whether there was anything noted to be obstructing the microcatheter, it was reported, ¿n/a (please check the inside of the m/c).¿ continuous flush was maintained throughout the procedure.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.Based on the product analysis of the device received, the coil is noted to be mechanically detached from the delivery system.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The embolic coil is noted to be mechanically detached from the delivery system.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.The device was returned to j&j medtech for further evaluation.A non-sterile galaxy g3 xsft 3mm x 6cm coil was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only the detached coil was returned for evaluation, along with a non-j&j microcatheter.Microscopic inspection revealed a mechanical detachment of the embolic coil since the detachment fiber was found elongated and the blue fiber was exposed at the proximal end.A lab sample guidewire was advanced through the concomitant microcatheter and no obstructions were found.No separate pieces of the galaxy embolic coil were found.A manufacturing record evaluation was performed, and no internal action related to the reported complaint condition were identified.The issue reported regarding the coil being impeded cannot be evaluated since only the detached embolic coil was returned for evaluation.According to risk documentation, the inability of positioning the microcoil and/or improper position of microcoil is a potential failure mode that can occurred due to friction / difficulty to advance the microcoil into the microcatheter.Coil positioning difficulty is a known potential issue associated with the use of the device.Instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring; additionally, no obstructions nor damages were found on the non-j&j concomitant microcatheter.It is possible that other clinical and procedural factors not described in this complaint may have contributed to the reported failure.As part of j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following precaution: if unusual friction is still noticed during advancement or retraction of the microcoil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire microcoil system and examine for damage.Replace it with a new microcoil system.If friction still exists, withdraw and examine the delivery catheter system.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23696298
Report Number3008114965-2025-01339
Device Sequence Number13326575
Product Code KRD
UDI-Device Identifier10886704077695
UDI-Public(01)10886704077695(17)280331(10)1042541S
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLX120306
Device Lot Number1042541S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10¿ MICROCATHETER (STRYKER).
Patient SexUnknown